Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Lillian B. Pierce, Associate Professor

Contact Info:
Office Location:  Duke
Office Phone:  (919) 660-2879
Email Address: send me a message
Web Page:


Ph.D.Princeton University2009
MScResUniversity of Oxford2004
M.Sc.Oxford University (U.K.)2004
ABPrinceton University2002
B.A.Princeton University2002

Number Theory

Harmonic analysis • Number theory

Recent Publications   (More Publications)

  1. Pierce, LB; Yung, PL, A polynomial Carleson operator along the paraboloid, Revista Matematica Iberoamericana (2018), European Mathematical Society
  2. Carneiro, E; Madrid, J; Pierce, LB, Endpoint Sobolev and BV continuity for maximal operators, Journal of Functional Analysis, vol. 273 no. 10 (November, 2017), pp. 3262-3294 [doi]
  3. Heath-Brown, DR; Pierce, LB, Averages and moments associated to class numbers of imaginary quadratic fields, Compositio Mathematica, vol. 153 no. 11 (November, 2017), pp. 2287-2309 [doi]
  4. Pierce, LB, The Vinogradov Mean Value Theorem [after Wooley, and Bourgain, Demeter and Guth], Asterisque (July, 2017), Centre National de la Recherche Scientifique  [abs]
  5. Heath-Brown, DR; Pierce, LB; Heath-Brown, DR; Pierce, LB, Simultaneous integer values of pairs of quadratic formsSimultaneous integer values of pairs of quadratic forms, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 2017 no. 727 (June, 2017), pp. 85-143 [doi]  [abs]
Recent Grant Support

  • CAREER: Research and Training at the Intersection of Number Theory and Analysis, National Science Foundation, 1652173, 2017/09-2022/08.      
  • Re:boot Number Theory, National Security Agency, H98230-16-1-0005, 2016/02-2018/01.      
  • Re:boot Number Theory, National Security Agency, H98230-16-1-0005, 2016/02-2018/01.      
  • The circle method, character sums, and sieves: Applications to number theory and harmonic analysis, National Science Foundation, DMS-1402121, 2014/09-2017/08. 
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320